# SDR USAA991371

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUTPLATES HOLES IN FLOORBEAM 6 EACH 1 INCH BY 1 INCH STATION 328, BL 0 TO RBL 35.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  REPLACED T-CAP SECTION PER TR 53-10-13. (M)
